# SDR ASAA11510333

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 4,514 hours, 1,505 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG DIFFERENTIAL PRESSURE INDICATOR IS EXTENDED.  C/W FIM TASK 24 11 00 810 803 INSPECTED FILTER FOR CONTAMINATION NO CONTAMINATION FOUND CHANGED FILTERS AND OIL PER TASK CARD 78424000.  DPI BUTTON RESET OK FOR SERVICE.
